Chronic vomiting and diarrhea months after whipple

13 Posts | Page(s): Prev 1 2 

RE: Chronic vomiting and diarrhea months after whipple

by Valeriepannone on Mon May 13, 2019 06:53 PM

Quote | Reply

On May 07, 2019 7:54 PM saint_123 wrote:

No new advice but just wanted to mention that my brother is 6 months out of whipple and still suffers from chronic diarrheae. more recently, he has had some success with Imodium. He is also managing smaller meals which seems to help also.

good luck with your fathers situation. As others have said,  diarrheae and vomiting together is abnormal. Keep poking at the doctors. 

Not if they have c-diff.... 

RE: Chronic vomiting and diarrhea months after whipple

by Close5 on Wed May 15, 2019 03:05 PM

Quote | Reply

Good thought...hadn't crossed my mind.   I will mention it to my mom who can ask at the next appt.

RE: Chronic vomiting and diarrhea months after whipple

by Valeriepannone on Thu May 16, 2019 03:33 PM

Quote | Reply

On May 15, 2019 3:05 PM Close5 wrote:

Good thought...hadn't crossed my mind.   I will mention it to my mom who can ask at the next appt.

anytime! Stay strong god bless!

13 Posts | Page(s): Prev 1 2 
Subscribe to this message board discussion

We care about your feedback. Let us know how we can improve your CancerCompass experience.